# SDR CALA2010042600157

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 60,697 hours, 16,205 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

T/E FLAP DISAGREE LT ON APPROACH PERFORMED FIM TASK 27-51-00 FIG 104, NO FAULTS FOUND ALL INDICATIONS NORMAL.  PERFORMED AMM 27-58-00 501, OPS CHECK GOOD.  NO FAULTS NOTED AT THIS TIME.
